# SDR SWAA2018041621168

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 51,281 hours, 24,895 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 3237
- Condition: Faulty
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM OUT OF TRIM LIGHT ILLUMINATED TRIM,  WOULD NOT MOVE FORWARD ELECTRICALLY,  WOULD MOVE AFT BOTH ELECTRICALLY AND MANUALLY.  AN EMERGENCY DECLARED.   R & R HORIZONTAL STABILIZER MOTOR IAW MT.
